Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Kyle_

Mixing Aha With Jojoba Oil, Sudden Reaction?

Recommended Posts

Hey guys,

I'm not usually the one to be asking questions, being on the regimen for 4-5 months now, but this morning I applied BP, then AHA mixed with a bit of jojoba oil, just to see what it would be like, (I have the day off, as most of you know, that means slaver as much onto your face as you want!) And my face for some reason stings a lot, it's gone a tanned colour, it's red, sore, it hurts basically, I'm accustomed to BP and AHA now, and this shouldn't happen.

This is the only time I have added jojoba to AHA, and the first time i've used jojoba oil in a while, has anyone else experienced this?

I'm going to have to put up with the pain until the end of the day, I still want the BP to do it's work as I only use it every once and a while.

Link to comment
Share on other sites

I just started using AHA a couple of days ago and the first time I used it it stung a lot and made my face pretty red, but only for maybe 15 minutes and then it calmed down. I did also use jojoba oil since I always moisturize with it, but I have used them both together since then and sometimes it stings, sometimes it doesn't. It's weird but maybe you just used more AHA than you thought or your skin was just particularly dry (or both). I don't think it has anything to do with the combination of the two. A little extra moisture should make your face feel a lot better!

Link to comment
Share on other sites

Possibly too much AHA. I get that when I use too much AHA although using my normal amount is completely fine with no reaction. Try it out again with less AHA or just use one step at a time don't mix them together. I have not personally used jojoba oil so I can't comment on that.

However if it really hurts, you definitely wash it off. You don't want your skin to be irritated too much.

Link to comment
Share on other sites

Maybe the secret is in your comment "I want the BP to do its job as I only use it once in a while". Maybe you've used it so infrequently that your skin now has to get used to it all over again, that is, you will have to start with small amounts and build up.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×